MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341455 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Code Available (3191)
| Date of Event |
05/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture, baker grade iv.(b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old female patient underwent a primary breast augmentation with mentor memoryshape breast implant 585 cc and experienced capsular contracture, baker grade iv on the right side post-operatively, which was confirmed by a physician.As a result, the patient would undergo explantation on (b)(6) 2020.